Pubblicazioni il cui periodico è "JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 8.

Articolo di rivista Demasi, L.; Monegato, G.; Rizzo, E.; Cavallaro, R.; Dipace, A. (2016)
Minimum induced drag theorems for joined wings, closed systems, and generic biwings: applications. In: JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, vol. 169 n. 1, pp. 236-261. - ISSN 0022-3239
Web of Science: 1 - Scopus: 4

Articolo di rivista Demasi, L.; Monegato, G.; Dipace, A.; Cavallaro, R. (2016)
Minimum induced drag theorems for joined wings, closed systems, and generic biwings: theory. In: JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, vol. 169 n. 1, pp. 200-235. - ISSN 0022-3239
Web of Science: 1 - Scopus: 4

Articolo di rivista Perboli G.; Ghirardi M.; Gobbato L.; Perfetti F. (2015)
Flights and their economic impact on the airport catchment area: an application to the Italian tourist market. In: JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, vol. 164, pp. 1109-1133. - ISSN 0022-3239
Web of Science: 0 - Scopus: 0
[img] [img]
Preview

Articolo di rivista Calafiore G.C. (2009)
On the Expected Probability of Constraint Violation in Sampled Convex Programs. In: JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, vol. 143, pp. 405-412. - ISSN 0022-3239 [Disponibilità ristretta]
Web of Science: 13 - Scopus: 19
[img]

Articolo di rivista Calafiore G.C.; Dabbene F (2008)
A reduced vertex set result for interval semidefinite optimization problems. In: JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, vol. 139, pp. 17-33. - ISSN 0022-3239 [Disponibilità ristretta]
Web of Science: 8 - Scopus: 10
[img]

Articolo di rivista Calafiore G.C.; El Ghaoui L (2006)
Distributionally Robust Chance-Constrained Linear Programs with Applications. In: JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, vol. 130, pp. 1-22. - ISSN 0022-3239 [Disponibilità ristretta]
Scopus: 94
[img]

Articolo di rivista Pieraccini, S. (2002)
Hybrid Newton-type method for a class of semismooth equations. In: JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, vol. 112 n. 2, pp. 381-402. - ISSN 0022-3239
Web of Science: 1 - Scopus: 1
[img]
Preview
[img]

Articolo di rivista Maksimov V; Pandolfi L. (1999)
Dynamical reconstruction of inputs for contraction semigroup systems: the boundary input case. In: JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, vol. 103, pp. 401-420. - ISSN 0022-3239
Web of Science: 10 - Scopus: 14

Questa lista è stata generata il Fri Oct 20 04:46:44 2017 CEST.